# SDR CALA2022082902218

- Difficulty date: August 29, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767
- Aircraft serial: 25092
- Aircraft time: 121,350 hours, 18,909 cycles
- System (JASC): 2422 · AC Inverter
- Part: Bpcu
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L/R UTILITY BUS LIGHTS ON. UNABLE TO RESET ACCURED AFTER T/O T/S BPCU AND FOUND FAULT CT LOOP GND FAULT IN APU POWER SYSTEM PART OF TEST. FIM FOR CT LOOP GND STATES TO REPLACE APU GENERATOR CONTROLLER. REPLACED BPCU, TEST PASSED, SYSTEM OK FOR SERVICE.
